\`x^2+y_1+z_12^34\`
Advanced Search
Article Contents
Article Contents

Equidistribution with an error rate and Diophantine approximation over a local field of positive characteristic

  • * Corresponding author: Seonhee Lim

    * Corresponding author: Seonhee Lim

The second author is supported by Samsung Science and Technology Foundation under Project No. SSTF-BA1601-03 and is an associate member of KIAS.

Abstract Full Text(HTML) Related Papers Cited by
  • For a local field K of formal Laurent series and its ring Z of polynomials, we prove a pointwise equidistribution with an error rate of each H-orbit in SL(d, K)/SL(d, Z) for a certain proper subgroup H of a horospherical group, extending a work of Kleinbock-Shi-Weiss.

    We obtain an asymptotic formula for the number of integral solutions to the Diophantine inequalities with weights, generalizing a result of Dodson-Kristensen-Levesley. This result enables us to show pointwise equidistribution for unbounded functions of class Cα.

    Mathematics Subject Classification: Primary; 28A33;Secondary:37A15, 22E40.

    Citation:

    \begin{equation} \\ \end{equation}
  • 加载中
  •   J. Athreya , A. Ghosh  and  A. Prasad , Ultrametric logarithm laws Ⅱ, Monatsh Math., 167 (2012) , 333-356.  doi: 10.1007/s00605-012-0376-y.
      J. Athreya , A. Parrish  and  J. Tseng , Ergodic theory and Diophantine approximation for linear forms and translation surfaces and linear forms, Nonlinearity, 29 (2016) , 2173-2190.  doi: 10.1088/0951-7715/29/8/2173.
      M. Dodson , S. Kristensen  and  J. Levesley , A quantitative Khintchine-Groshev type theorem over a field of formal series, Indag. Math. (N.S), 16 (2005) , 171-177.  doi: 10.1016/S0019-3577(05)80020-5.
      M. Einsiedler, G. Margulis, A. Mohammadi and A. Venkatesh, Effective equidistribution and property (τ), preprint, arXiv: 1503.05884.
      A. Eskin , G. Margulis  and  S. Mozes , Upper bounds and asymptotics in a quantitative version of the Oppenheim conjecture, Annals of Mathematics, 147 (1998) , 93-141.  doi: 10.2307/120984.
      A. Ghosh , Metric Diophantine approximation over a local field of positive characteristic, J. Number Theory, 124 (2007) , 454-469.  doi: 10.1016/j.jnt.2006.10.009.
      D. Kleinbock and G. Margulis, On effective equidistribution of expanding translates of certain orbits in the space of lattices, in Number Theory, Analysis and Geometry, Springer, New York, 2012,385–396.
      D. Kleinbock , R. Shi  and  B. Weiss , Pointwise equidistribution with an error rate and with respect to unbounded functions, Math. Ann., 367 (2017) , 857-879.  doi: 10.1007/s00208-016-1404-3.
      D. Kleinbock , R. Shi  and  G. Tomanov , s-adic version of Minkowskis geometry of numbers and Mahlers compactness criterion, J. Number Theory, 174 (2017) , 150-163.  doi: 10.1016/j.jnt.2016.10.016.
      D. Kleinbock  and  G. Tomanov , Flows on s-arithmetic homogeneous spaces and applications to metric Diophantine approximation, Coom. Math. Helv., 82 (2007) , 519-581.  doi: 10.4171/CMH/102.
      A. Mohammadi , Measures invariant under horospherical subgroups in positive characteristic, J. Mod. Dynamics, 5 (2011) , 237-254.  doi: 10.3934/jmd.2011.5.237.
      M. Morishita, A mean value theorem in adele geometry, Algebraic number theory and Fermat’s problem, Sūrikaisekikenkyūsho Kkyōroku, (Japanese) (1995), 1-11.
      H. Oh , Uniform pointwise bounds for matrix coefficients of unitary representations and applications to Kazhdan constants, Duke Math. J., 113 (2002) , 133-192.  doi: 10.1215/S0012-7094-02-11314-3.
      M. Rosen, Number Theory in Function Fields, Springer-Verlag, New York, 2002.
      R. Rühr, Some Applications of Effective Unipotent Dynamics, Ph. D. Thesis, ETH Zurich, 2015.
      N. Shah , Limit distributions of expanding translates of certain orbits on homogeneous spaces, Proc. Indian Acad. Sci. (Math. Sci.), 106 (1996) , 105-125.  doi: 10.1007/BF02837164.
      R. Shi, Expanding cone and applications to homogeneous dynamics, preprint, arXiv: 1510.05256.
      C. Siegel , Amean value theorem in geometry of numbers, Annals of Mathematics, 46 (1945) , 340-347.  doi: 10.2307/1969027.
      V. Sprindzuk, Metric Theory of Diophantine Approximations, V. H. Winston & Sons, Washington, DC, 1979.
      G. Tomanov , Orbits on homogeneous spaces of arithmetic origin and approximations, Adv. studies in Pure Math., 26 (2000) , 265-297. 
  • 加载中
SHARE

Article Metrics

HTML views(170) PDF downloads(327) Cited by(0)

Access History

Other Articles By Authors

Catalog

    /

    DownLoad:  Full-Size Img  PowerPoint
    Return
    Return